# SDR P5CA9700454

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RIGHT SIDE AFT SKIRT LOWER (INNER SIDE) STIFFENER BENT AND BRACKET CRACKED.  REMOVED STIFFENER AND FABRICATED STIFFENER IAW BOEING SRM 51-40-01.
